# SDR 2005UALA01036

- Difficulty date: September 25, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 58,394 hours, 9,441 cycles
- Engine: Pwa PW4060
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 213T31011
- Condition: Separated
- Location: Ram Air
- Part time: 58,394 hours, 9,441 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

DIVERTED TO YQX DUE TO AIRFRAME VIBRATION.  RAM AIR INLET DOOR ASSY WAS FOUND WITH FORWARD INLET DOOR ASSY P/N 213T3010-1 MISSING.  AFT HINGE ASSY P/N 213T3108-4 ATTACHING THE FORWARD AND AFT INLET DOOR ASSY WAS ALSO MISSING.  FORWARD HINGE ASSY P/N 213T3109-4 WAS FOUND ATTACHED TO THE AIRCRAFT.  THE FIVE FASTENERS ATTACHING FORWARD HINGE ASSY TO THE FORWARD INLET DOOR  WERE SHEARED.  AFT INLET DOOR ASSY P/N 213T3009-1 WAS FOUND WITH NO VISIBLE STRUCTURAL DAMAGE.  THE EIGHT FASTENERS INCLUDING THE COLLARS, ATTACHING THE AFT INLET DOOR ASSY TO AFT HINGE ASSY P/N 213T3108-4 WERE MISSING.  BLOCKS AND ATTACHING HARDWARE WERE STILL INSTALLED ON THE AFT INLET DOOR.  ACTUATOR WAS REPORTED TO HAD BEEN REPLACED.
